Alert archive / California / Wind Advisories in 2016
Wind Advisory 19, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Apr 24, 2016, 3:04 AM PDT. It took effect at Apr 24, 2016, 5:00 PM PDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2016, 3:04 AM PDT (10:04 UTC)
- In effect from
- Apr 24, 2016, 5:00 PM PDT
- Expired
- Apr 25, 2016, 8:00 PM PDT
- In force
- 27 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
102 WWUS76 KHNX 241004 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 304 AM PDT SUN APR 24 2016 CAZ095-098-099-241815- /O.NEW.KHNX.WI.Y.0019.160425T0000Z-160426T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 304 AM PDT SUN APR 24 2016 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT MONDAY... ...A HIGH WIND WATCH IS IN EFFECT THROUGH AND JUST BELOW THE MOUNTAIN PASSES FOR MONDAY AFTERNOON AND EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT MONDAY. * TIMING...THE STRONGEST WINDS ARE EXPECTED THIS EVENING AND AGAIN MONDAY AFTERNOON AND EVENING. * WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. WIND GUSTS OF 70 MPH OR HIGHER ARE POSSIBLE THROUGH AND JUST BELOW THE PASSES| MONDAY AFTERNOON INTO MONDAY EVENING. * IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A MILE. STRONG CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTORHOMES. ROADS AFFECTED INCLUDE HIGHWAY 178 THROUGH AND BELOW WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND STATE ROUTE 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR HIGHER ARE POSSIBLE IN THE WATCH AREA. && $$ CAZ089-091-241815- /O.NEW.KHNX.WI.Y.0019.160425T1900Z-160426T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... HANFORD...LEMOORE...AVENAL...CORCORAN 304 AM PDT SUN APR 24 2016 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM PDT MONDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY ...WHICH IS IN EFFECT FROM NOON TO 8 PM PDT MONDAY. * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE PASSES WHERE GUSTS OF 40 MPH OR HIGHER ARE POSSIBLE. * IMPACTS...PATCHY BLOWING DUST WITH LOCAL REDUCTIONS IN VISIBILITY TO A MILE OR LESS. ROADS AFFECTED INCLUDE HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND BELOW COTTONWOOD PASS...THE I-5 CORRIDOR...HIGHWAY 58 WEST OF BUTTONWILLOW AND HIGHWAYS 33 AND 46 WEST OF INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE
7 follow-up statements
909 WWUS76 KHNX 241518 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 818 AM PDT SUN APR 24 2016 CAZ095-098-099-242300- /O.NEW.KHNX.HW.A.0002.160425T1900Z-160426T0600Z/ /O.EXT.KHNX.WI.Y.0019.160425T0000Z-160425T1900Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 818 AM PDT SUN APR 24 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO NOON PDT MONDAY... ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * TIMING...THE STRONGEST WINDS ARE EXPECTED THIS EVENING AND AGAIN MONDAY AFTERNOON AND EVENING. * WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. WIND GUSTS OF 70 MPH OR HIGHER ARE POSSIBLE THROUGH AND JUST BELOW THE PASSES| MONDAY AFTERNOON INTO MONDAY EVENING. * IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A MILE. STRONG CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTORHOMES. ROADS AFFECTED INCLUDE HIGHWAY 178 THROUGH AND BELOW WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND STATE ROUTE 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR HIGHER ARE POSSIBLE IN THE WATCH AREA. && $$ CAZ089-091-242300- /O.CON.KHNX.WI.Y.0019.160425T1900Z-160426T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... HANFORD...LEMOORE...AVENAL...CORCORAN 818 AM PDT SUN APR 24 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM PDT MONDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE PASSES WHERE GUSTS OF 40 MPH OR HIGHER ARE POSSIBLE. * IMPACTS...PATCHY BLOWING DUST WITH LOCAL REDUCTIONS IN VISIBILITY TO A MILE OR LESS. ROADS AFFECTED INCLUDE HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND BELOW COTTONWOOD PASS...THE I-5 CORRIDOR...HIGHWAY 58 WEST OF BUTTONWILLOW AND HIGHWAYS 33 AND 46 WEST OF INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
680 WWUS76 KHNX 242124 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 224 PM PDT SUN APR 24 2016 CAZ095-098-099-250500- /O.CON.KHNX.WI.Y.0019.160425T0000Z-160425T1900Z/ /O.CON.KHNX.HW.A.0002.160425T1900Z-160426T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 224 PM PDT SUN APR 24 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * TIMING...THE STRONGEST WINDS ARE EXPECTED THIS EVENING AND AGAIN MONDAY AFTERNOON AND EVENING. * WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. WIND GUSTS OF 70 MPH OR HIGHER ARE POSSIBLE THROUGH AND JUST BELOW THE PASSES ON MONDAY AFTERNOON AND INTO MONDAY EVENING. * IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A MILE. STRONG CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTORHOMES. ROADS AFFECTED INCLUDE HIGHWAY 178 THROUGH AND BELOW WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND STATE ROUTE 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR HIGHER ARE POSSIBLE IN THE WATCH AREA. && $$ CAZ089-091-250500- /O.CON.KHNX.WI.Y.0019.160425T1900Z-160426T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... HANFORD...LEMOORE...AVENAL...CORCORAN 224 PM PDT SUN APR 24 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM PDT MONDAY... * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE PASSES WHERE GUSTS OF 40 MPH OR HIGHER ARE POSSIBLE. * IMPACTS...PATCHY BLOWING DUST WITH LOCAL REDUCTIONS IN VISIBILITY TO A MILE OR LESS. ROADS AFFECTED INCLUDE HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND BELOW COTTONWOOD PASS...THE I-5 CORRIDOR...HIGHWAY 58 WEST OF BUTTONWILLOW AND HIGHWAYS 33 AND 46 WEST OF INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
179 WWUS76 KHNX 250458 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 958 PM PDT SUN APR 24 2016 CAZ095-098-099-251300- /O.CON.KHNX.WI.Y.0019.000000T0000Z-160425T1900Z/ /O.CON.KHNX.HW.A.0002.160425T1900Z-160426T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 958 PM PDT SUN APR 24 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT MONDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * TIMING...WHILE STRONG WINDS WILL EXIST ACROSS KERN COUNTY TONIGHT...THE STRONGEST WINDS ARE EXPECTED MONDAY AFTERNOON AND EVENING. * WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH. WIND GUSTS OF 70 MPH OR HIGHER ARE POSSIBLE THROUGH AND JUST BELOW THE PASSES ON MONDAY AFTERNOON AND INTO MONDAY EVENING. * IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A MILE. STRONG CROSS WINDS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTORHOMES. ROADS AFFECTED INCLUDE HIGHWAY 178 THROUGH AND BELOW WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND STATE ROUTE 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. WIND GUSTS OF 58 MPH OR HIGHER ARE POSSIBLE IN THE WATCH AREA. && $$ CAZ089-091-251300- /O.CON.KHNX.WI.Y.0019.160425T1900Z-160426T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... HANFORD...LEMOORE...AVENAL...CORCORAN 958 PM PDT SUN APR 24 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM PDT MONDAY... * TIMING...THE ADVISORY WILL BEGIN AT NOON WITH THE STRONGEST WINDS EXPECTED MONDAY DURING THE AFTERNOON AND EVENING HOURS. * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE PASSES WHERE GUSTS OF 45 MPH OR HIGHER ARE POSSIBLE. * IMPACTS...PATCHY BLOWING DUST WITH LOCAL REDUCTIONS IN VISIBILITY TO A MILE OR LESS. ROADS AFFECTED INCLUDE HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND BELOW COTTONWOOD PASS...THE I-5 CORRIDOR...HIGHWAY 58 WEST OF BUTTONWILLOW AND HIGHWAYS 33 AND 46 WEST OF INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOLINA
131 WWUS76 KHNX 251016 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 316 AM PDT MON APR 25 2016 CAZ095-098-099-251830- /O.UPG.KHNX.HW.A.0002.160425T1900Z-160426T0600Z/ /O.NEW.KHNX.HW.W.0004.160425T1600Z-160426T0600Z/ /O.EXT.KHNX.WI.Y.0019.000000T0000Z-160425T1600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 316 AM PDT MON APR 25 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 11 PM PDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...WINDS WILL STEADILY INCREASE THIS MORNING WITH PEAK GUSTS EXPECTED BETWEEN 1 PM AND 8 PM PDT. * WINDS...WEST 20 TO 30 MPH THIS MORNING INCREASING TO 30 TO 45 MPH THIS AFTERNOON INTO EARLY THIS EVENING. PEAK GUSTS OF 55 MPH THROUGH AND BELOW THE MOUNTAIN PASSES THIS MORNING WILL INCREASE TO 70 MPH OR HIGHER THIS AFTERNOON AND CONTINUE THROUGH EARLY THIS EVENING. WINDS WILL BEGIN TO DIMINISH AFTER 8 PM PDT. * IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A MILE. WINDS COULD DOWN POWER LINES. STRONG CROSS WINDS WILL MAKE DRIVING DIFFICULT AND POTENTIALLY HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTOR HOMES. ROADS AFFECTED INCLUDE INTERSTATE 5 THROUGH THE GRAPEVINE... HIGHWAY 178 THROUGH AND BELOW WALKER PASS...HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND STATE ROUTE 395. RESIDENTS SHOULD SECURE LAWN AND PATIO FURNITURE AND BE PREPARED FOR THE POSSIBILITY OF POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ090-251830- /O.EXB.KHNX.WI.Y.0019.160425T1600Z-160426T0300Z/ EAST CENTRAL SAN JOAQUIN VALLEY- INCLUDING THE CITY OF...FRESNO 316 AM PDT MON APR 25 2016 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM PDT THIS EVENING. * TIMING...THE STRONGEST WINDS ARE LIKELY THIS AFTERNOON. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH. * IMPACTS...STRONG AND GUSTY WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTOR HOMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF UP TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089-091-251830- /O.EXT.KHNX.WI.Y.0019.160425T1600Z-160426T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... HANFORD...LEMOORE...AVENAL...CORCORAN 316 AM PDT MON APR 25 2016 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 8 PM PDT THIS EVENING... * TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 11 AM AND 7 PM PDT. * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS OF UP TO 40 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE PASSES WHERE GUSTS OF 45 MPH OR HIGHER ARE POSSIBLE. * IMPACTS...PATCHY BLOWING DUST WITH LOCAL REDUCTIONS IN VISIBILITY TO A MILE OR LESS. ROADS AFFECTED INCLUDE HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND BELOW COTTONWOOD PASS...THE I-5 CORRIDOR...HIGHWAY 58 WEST OF BUTTONWILLOW AND HIGHWAYS 33 AND 46 WEST OF INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DURFEE
724 WWUS76 KHNX 251604 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 904 AM PDT MON APR 25 2016 CAZ095-098-099-260100- /O.EXP.KHNX.WI.Y.0019.000000T0000Z-160425T1600Z/ /O.CON.KHNX.HW.W.0004.000000T0000Z-160426T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 904 AM PDT MON APR 25 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...WIND ADVISORY HAS EXPIRED... * TIMING...WINDS WILL STEADILY INCREASE THIS MORNING WITH PEAK GUSTS EXPECTED BETWEEN 1 PM AND 8 PM PDT. * WINDS...WEST 20 TO 30 MPH THIS MORNING INCREASING TO 30 TO 45 MPH THIS AFTERNOON INTO EARLY THIS EVENING. PEAK GUSTS OF 55 MPH THROUGH AND BELOW THE MOUNTAIN PASSES THIS MORNING WILL INCREASE TO 70 MPH OR HIGHER THIS AFTERNOON AND CONTINUE THROUGH EARLY THIS EVENING. WINDS WILL BEGIN TO DIMINISH AFTER 8 PM PDT. * IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A MILE. WINDS COULD DOWN POWER LINES. STRONG CROSS WINDS WILL MAKE DRIVING DIFFICULT AND POTENTIALLY HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTOR HOMES. ROADS AFFECTED INCLUDE INTERSTATE 5 THROUGH THE GRAPEVINE... HIGHWAY 178 THROUGH AND BELOW WALKER PASS... HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND STATE ROUTE 395. RESIDENTS SHOULD SECURE LAWN AND PATIO FURNITURE AND BE PREPARED FOR THE POSSIBILITY OF POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089>091-260100- /O.CON.KHNX.WI.Y.0019.000000T0000Z-160426T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN 904 AM PDT MON APR 25 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * TIMING...THE STRONGEST WINDS ARE EXPECTED BETWEEN 11 AM AND 7 PM PDT. * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS OF UP TO 40 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE PASSES WHERE GUSTS OF 45 MPH OR HIGHER ARE POSSIBLE. * IMPACTS...PATCHY BLOWING DUST WITH LOCAL REDUCTIONS IN VISIBILITY TO A MILE OR LESS. ROADS AFFECTED INCLUDE HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND BELOW COTTONWOOD PASS...THE I-5 CORRIDOR...HIGHWAY 58 WEST OF BUTTONWILLOW AND HIGHWAYS 33 AND 46 WEST OF INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BEAN
411 WWUS76 KHNX 260053 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 553 PM PDT MON APR 25 2016 CAZ095-098-099-260600- /O.CON.KHNX.HW.W.0004.000000T0000Z-160426T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 553 PM PDT MON APR 25 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * TIMING...WINDS WILL CONTINUE TO BE GUSTY UNTIL 11 PM PDT. * WINDS...WEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 70 MPH THROUGH AND BELOW THE MOUNTAIN PASSES AND ACROSS THE DESERT. * IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A MILE. WINDS COULD DOWN POWER LINES. STRONG CROSS WINDS WILL MAKE DRIVING DIFFICULT AND POTENTIALLY HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTOR HOMES. HIGHWAY 178 THROUGH AND BELOW WALKER PASS... HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND STATE ROUTE 395 WILL BE IMPACTED. RESIDENTS SHOULD SECURE LAWN AND PATIO FURNITURE AND BE PREPARED FOR THE POSSIBILITY OF POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ CAZ089>091-260300- /O.CON.KHNX.WI.Y.0019.000000T0000Z-160426T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN 553 PM PDT MON APR 25 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * TIMING...UNTIL 8 PM PDT. * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS OF UP TO 40 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH AND JUST BELOW THE WESTSIDE SAN JOAQUIN VALLEY PASSES WHERE GUSTS OF 45 MPH OR HIGHER ARE POSSIBLE. * IMPACTS...PATCHY BLOWING DUST WITH LOCAL REDUCTIONS IN VISIBILITY TO A MILE OR LESS. ROADS AFFECTED INCLUDE HIGHWAY 152 THROUGH AND BELOW PACHECO PASS...HIGHWAY 41 THROUGH AND BELOW COTTONWOOD PASS...THE I-5 CORRIDOR...HIGHWAY 58 WEST OF BUTTONWILLOW AND HIGHWAYS 33 AND 46 WEST OF INTERSTATE 5. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS GUSTS UP TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JDB
241 WWUS76 KHNX 260255 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 755 PM PDT MON APR 25 2016 CAZ089>091-260400- /O.EXP.KHNX.WI.Y.0019.000000T0000Z-160426T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN 755 PM PDT MON APR 25 2016 ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... WIND GUSTS HAVE DROPPED BELOW 35 MPH AND THE ADVISORY WILL BE ALLOWED TO EXPIRE. WINDS WILL CONTINUE TO WEAKEN OVERNIGHT. $$ CAZ095-098-099-260600- /O.CON.KHNX.HW.W.0004.000000T0000Z-160426T0600Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...INYOKERN... RIDGECREST...ROSAMOND...CALIFORNIA CITY...RANDSBURG... EDWARDS AFB...MOJAVE 755 PM PDT MON APR 25 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * TIMING...WINDS WILL CONTINUE TO BE GUSTY UNTIL 11 PM PDT. * WINDS...WEST WINDS 20 TO 30 MPH WITH GUSTS UP TO 70 MPH THROUGH AND BELOW THE MOUNTAIN PASSES AND ACROSS THE DESERT. * IMPACTS...AREAS OF BLOWING DUST AND SAND IN THE KERN COUNTY DESERT WITH LOCAL REDUCTIONS IN VISIBILITY TO LESS THAN A MILE. WINDS COULD DOWN POWER LINES. STRONG CROSS WINDS WILL MAKE DRIVING DIFFICULT AND POTENTIALLY HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS CAMPERS...TRACTOR TRAILERS AND MOTOR HOMES. HIGHWAY 178 THROUGH AND BELOW WALKER PASS... HIGHWAY 58 THROUGH AND BELOW TEHACHAPI PASS...HIGHWAY 14 AND STATE ROUTE 395 WILL BE IMPACTED. RESIDENTS SHOULD SECURE LAWN AND PATIO FURNITURE AND BE PREPARED FOR THE POSSIBILITY OF POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ JDB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Apr 23, 1:35 PM PDT, 13 hours 29 minutes earlier.
Area forecast discussion, Apr 23, 1:35 PM PDT, 13 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 135 PM PDT SAT APR 23 2016 .SYNOPSIS... HIGH PRESSURE WILL RETURN TO CENTRAL CALIFORNIA TODAY FOR A DRYING TREND AND LIGHTER WINDS. ANOTHER STORM WILL DROP INTO THE GREAT BASIN ON MONDAY AND BRING ANOTHER PERIOD OF INCREASED WINDS AND MAINLY MOUNTAIN SHOWERS. A POTENTIALLY WET STORM SYSTEM WILL IMPACT THE AREA BY THURSDAY. TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW NORMAL THROUGH THE PERIOD. && .DISCUSSION...OTHER THAN SOME CUMULUS CLOUDS THAT HAVE DEVELOPED THIS AFTERNOON...SKIES HAVE BEEN MAINLY CLEAR ACROSS THE REGION. TEMPERATURES REMAIN RELATIVELY COOL TODAY AND ARE EXPECTED TO REMAIN NEAR SEASONAL AVERAGES...WHILE FLUCTUATING SLIGHTLY...THROUGH THE REMAINDER OF THE WEEKEND AND MUCH OF NEXT WEEK. ZONAL FLOW WILL PREVAIL OVER THE AREA WITH THE NEXT LOW PRESSURE SYSTEM IMPACTING THE REGION AS EARLY AS SUNDAY EVENING. BESIDES CHANCES OF PRECIP IN THE MOUNTAIN AREAS...THE MAIN WEATHER CONCERN THROUGH MONDAY...WILL BE GUSTY WINDS...INCLUDING IN THE KERN COUNTY MOUNTAIN AND DESERT AREAS. IN ADDITION...BREEZY CONDITIONS WILL PREVAIL IN THE SAN JOAQUIN VALLEY WITH LOCALLY GUSTY WINDS ALONG THE WEST SIDE ON MONDAY. RELATIVELY COOL TEMPERATURES WILL PREVAIL AS THIS LOW PRESSURE SYSTEM WILL BE MOVING FROM THE NORTHWEST AND IS CURRENTLY CENTERED OVER THE GULF OF ALASKA. ON TUESDAY...EXPECT A BRIEF PERIOD OF HIGH PRESSURE WITH DRY CONDITIONS AND SLIGHTLY WARMER TEMPERATURES. AFTERWARD...THE NEXT CHANCE OF PRECIP WILL BEGIN WEDNESDAY AS ANOTHER STRONGER LOW PRESSURE SYSTEM APPROACHES FROM THE NORTHWEST. WE EXPECT A LEAST A SLIGHT CHANCE OF PRECIP JUST ABOUT ANYWHERE IN THE CENTRAL CALIFORNIA INTERIOR DURING THE WEDNESDAY THROUGH FRIDAY TIME FRAME. THE BEST CHANCES WILL BE DURING WEDNESDAY AND THURSDAY...AS THERE REMAINS THE POTENTIAL FOR INSTABILITY DUE TO ABUNDANT COLD AIR ALOFT. THE UPPER-LEVEL LOW IS FORECAST TO BE CENTERED OVER SOUTHERN CALIFORNIA BY THURSDAY MORNING AND GRADUALLY MOVE EASTWARD BY THU NIGHT/EARLY FRI MORNING. LATEST MODEL RUNS SUGGEST SHOWERS WILL TAPER OFF DURING THE DAY ON FRIDAY AS THE UPPER-LEVEL LOW MOVES NORTHEASTWARD OVER THE GREAT BASIN. CONFIDENCE REGARDING FORECAST DETAILS AND TIMING DURING MID-WEEK AND BEYOND REMAINS MEDIUM AT BEST...ALTHOUGH IT IS LIKELY WE WILL REMAIN IN AN UNSETTLED PATTERN WITH AVERAGE TO SLIGHTLY BELOW AVERAGE TEMPERATURES THROUGH THE END OF NEXT WEEK. AS FOR NEXT WEEKEND...SOME OF THE MODELS HAVE BEEN SHOWING A RETURN TO HIGH PRESSURE REBUILDING OVER THE WEST COAST. THUS...TEMPERATURES BY NEXT SATURDAY MAY BEGIN TO WARM BACK UP TO SLIGHTLY ABOVE AVERAGE. && .AVIATION... LOCAL MVFR CEILINGS WITH SHOWERS POSSIBLE OVER THE SOUTHERN SIERRA AFTER 18Z SUNDAY. OTHERWISE...VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR DURING THE NEXT 24 HOURS. && .AIR QUALITY ISSUES... NONE. && .CERTAINTY... THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH. THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM. CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION AN/OR TO PROVIDE FEEDBACK. && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...BSO AVN/FW...DCH SYNOPSIS...ROWE WEATHER.GOV/HANFORD
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:18 AM PDT | High Wind Watch | HNX | 19 hr |
Nearby
Wind Advisories in California, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.